Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fatigue, hurting joints. Steadily rising ESR. History of breast cancer and beginning of arthritis in bone scans. Reason?

Hello, I have a past history of Breast cancer (1998, Lbreast then recurrences 1999 and 2000. Rbreast primary in 2011) I have been feeling tired and my joints hurting. I have had an ESR which has risen over five months from 41 to 53 steadily. Is this likely to be a recurrence of cancer showing itself, OR is it more likely to be some other inflammatory condition such as arthritis (which was beginning to show up in bone scans a couple of years ago.) ?

Many thanks for your answer. :)
Asked On : Wed, 1 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Musculoskeletal side effects including arthralgia (14.6% to 28.8%), pain in limb (9%), osteoarthritis (5.9%), myalgia (5.5%), back pain, and skeletal pain have been reported. Reductions in bone mineral density over time have also been reported.Depends on your treatment what medicines you are prescribed for breast cancer
Fatigue is also a side effect of cancer drugs.
For primary arthritis get Serum CRP levels also along with arthritis profile
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor